MAUDE Adverse Event Report: LIVANOVA CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number CNA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 05/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was discarded by the hospital and is not available for further testing.The complete manufacturing and material records for the crown prt aortic pericardial heart valve, cna19(sn# (b)(4)), was pulled and reviewed by quality control at (b)(4).The results confirmed that each manufacturing and inspection operations were followed and this valve satisfied all material, visual, and performance standards required for crown prt aortic pericardial heart valve at the time of manufacture and release.Valve sterility log for the subject valve was pulled and reviewed by microbiology department at (b)(4) and results confirmed that valve met all requirements for sterility release.
 
Event or Problem Description
The manufacturer was notified on 19 june 2016 that crown prt cna19 was explanted due to infectious endocarditis.The crown prt, cna 19 was implanted on (b)(6) 2016 which was performed along with mitral valve replacement and tricuspid annuloplasty.The bacterium identified as staphylococcus epidermidis.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key5800663
Report Number3004478276-2016-00070
Device Sequence Number456772
Product Code DYE
UDI-Device Identifier00896208000504
UDI-Public(01)00896208000504(240)CNA19(17)170630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P060038/S026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/30/2017
Device Model NumberCNA
Device Catalogue NumberCNA19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2016
Initial Report FDA Received Date07/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR